# SDR HALA2016061200132

- Difficulty date: June 11, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 14,653 hours, 2,252 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO CAPTAIN'S FLUCTUATING AIRSPEED AT ABOUT 140 KNOTS.  FLUSHED PITOT LINES IAW AMM 34-11-00-170-801A, LEAK TESTED SYSTEM, AND REPLACED CAPTAIN'S PITOT PROBE.
